# SDR AALA990166

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 1 SLAT ACTUATOR OUTBOARD MOUNT CRACKED (INBOARD PIECE).  INSTALLED NEW SLAT ACTUATOR OUTBOARD MOUNT.  (M)
